Export 2 results:
Sort by: Author [ Title  (Desc)] Type Year
A B C [D] E F G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
Khalil, A., M. Hesham, and M. El-Beltagy, "Domain-limited solution of the wave equation in Riemannian coordinates", Geophysics, vol. 78, no. 1: Society of Exploration Geophysicists, pp. T21–T27, 2012. Abstract
Nabil, A., and M. Hesham, "Distortion of voicing and vocal tract parameters after codecs", Proceedings of the 8th WSEAS International Conference on Circuits, systems, electronics, control & signal processing: World Scientific and Engineering Academy and Society (WSEAS), pp. 82–86, 2009. Abstract